# SDR USAA991223

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294.5
- Part time: 31,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A ..25 INCH CRACK IN ANGLE RADIUS .5 INCH AFT OF STATION 294.5, RBL 54.25 ANGLE..  INSTALLED DOUBLER AND FILLER PER SRM 51-70-11.  (M)
